|made a donation, Dr Bob, protected insertive fellatio but was on treatment (omnicef antibiotic)
Jan 17, 2007
Hi Bob I had a protected insertive fellatio while i was being treated for sinus (Omnicef) Does this cause any increase in HIV infecting me?
Please help me Dr. Bob, i am real scared.
| Response from Dr. Frascino
The short answer is no. The longer answer is nope!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Antibiotics Hiv Treatment
- Stinging Pain After Touching Skin Worried I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Can My Penis Fall Off From An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.